Volume 6, Issue 2 (11-2011)                   IJMSI 2011, 6(2): 75-80 | Back to browse issues page



DOI: 10.7508/ijmsi.2011.02.008

XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Tehranian A, Maimani H R. A Study of the Total Graph. IJMSI. 2011; 6 (2) :75-80
URL: http://ijmsi.ir/article-1-239-en.html

Abstract:  

Let R be a commutative ring with $Z(R)$ its set of zero-divisors. In this paper, we study the total graph of $R$, denoted by $T(Gamma(R))$. It is the (undirected) graph with all elements of R as vertices, and for distinct $x, yin R$, the vertices $x$ and $y$ are adjacent if and only if $x + yinZ(R)$. We study the chromatic number and edge connectivity of this graph.

Type of Study: Research | Subject: General

Add your comments about this article : Your username or Email:
Write the security code in the box

© 2015 All Rights Reserved | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb